MathSciNet Relay Station
MathSciNet bibliographic data
MR1080304 65L99 (34A20)
Thomann, Jean Resommation des series formelles. Solutions d'équations différentielles linéaires ordinaires du second ordre dans le champ complexe au voisinage de singularités irrégulières. (French) [Resummation of formal power series. Solutions of second-order linear complex ordinary differential equations near irregular singularities] Numer. Math. 58 (1990), no. 5, 503–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement